Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 77, Issue 1, Winter 2017  pp. 39-59.

Hypercyclic behavior of some non-convolution operators on H(CN)

Authors:  Santiago Muro (1), Damian Pinasco (2), and Martin Savransky (3)
Author institution:(1) Departamento de Matematica - Pab I, Facultad de Cs. Exactas y Naturales, Universidad de Buenos Aires, (1428), Ciudad Autonoma de Buenos Aires, Argentina and CONICET
(2) Departamento de Matematicas y Estadistica, Universidad Torcuato Di Tella, Av. Figueroa Alcorta 7350, (1428), Ciudad Autonoma de Buenos Aires, Argentina and CONICET
(3) Departamento de Matematica - Pab I, Facultad de Cs. Exactas y Naturales, Universidad de Buenos Aires, (1428), Ciudad Autonoma de Buenos Aires, Argentina and CONICET


Summary: We study hypercyclicity properties of a family of non-convolution operators defined on the spaces of entire functions on CN. These operators are a composition of a differentiation operator and an affine composition operator, and are analogues of operators studied by Aron and Markose on H(C). The hypercyclic behavior is more involved than in the one dimensional case, and depends on several parameters involved.

DOI: http://dx.doi.org/10.7900/jot.2015oct08.2127
Keywords: non-convolution operators, differentiation operators, composition operators, frequently hypercyclic operators, strongly mixing operators

Contents   Full-Text PDF